# SDR DALA2021100105967

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 MONITOR INSP. REF. ER/A 594163-14; WINGS / CENTER WING / RIB UPPER CHORD / RBL & LBL 70.50, BETWEEN SPANWISE BEAM 1 AND REAR SPAR / SHIM MIGRATION. REPAIR PER SECTION I REQUIRES REPETITIVE INSPECTION: REF ERA 594163-14. (1964494)
